# SDR DHL9974223C

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Misrepaired
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 1 ENGINE NOSE COWL HAS IMPROPER REPAIR TO SKIN EDGE AT FRAME APPROX NAC STA99.  REMOVED OLD REPAIR.  INSTALLED DOUBLER PER SRM 51-40-2, 4 BY 7.5, N/R 6680.
